# SDR AALA202502257663

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 34,990 hours, 14,293 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT ROW 14ABC INOPERATIVE. MAINTENANCE FOUND WIRE BROKEN BY CANNON PLUG, REPAIRED WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
